# SDR DALA2022081205497

- Difficulty date: August 10, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 71,883 hours, 29,706 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2358525) DURING INSPECTION FOUND CORROSION ON SIDEPLATE CHANNEL RBL 21 B STA 480/500A. C1. SIDEPLATE CHANNEL RBL 21 BSTA 480/500A WAS REPLACED PER B737-800 SRM 51-40-02-0G.
